Login      Sign Up

Poor Erection

About "Poor Erection"

Poor or weak erection is the inability of a man to sustain an erection long enough for sexual satisfaction of both the partners involved. Erection problems may be caused by physical as well as psychological factors.

Related Terms: Erectile Dysfunction, Premature Ejaculation, Psychological Cause For Erectile Dysfunction, Tadalafil, Sildenafil, Masturbation, Morning Erection

Recently Answered Questions


I suffer from poor erection and premature ejaculation. Please advise treatment.
Query: Hello doctor,I am a 33-year-old male and I am single. I suffer from poor erection (two years) and premature ejaculation (since start). I tried Viagra and Caverta, the result was good but I feel a headache and heaviness in the head after taking medicine. I also noticed high BP. I have also tried herb...  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Welcome to icliniq.com. Before I proceed I would like to know the following important things: Dosage and duration of each medicine tried till date. Details of any medical illness such as hypertension, diabetes, cardiac illness, asthma among others. Do you get early morning erections? If y...  Read Full »
 
I suffer from premature ejaculation and poor erection.I have tried herbal/ayurveda products with no results at all.Please help.
Query: Hello doctor, I am a 54 year old male, married and have good general health and good sexual appetite. But I suffer from premature ejaculation and poor erection since 10 years. I have tried herbal/ayurveda products with no results at all. I worked in heavy public schedule over 8 years and took 1 yea...  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Welcome to icliniq.com. I read your query and understand the concern expressed by you. In regard to the current medication, I would like to inform you that Parocen CR is one option for premature ejaculation but does not have any effect on weak erection. It can be said that in last three years a...  Read Full »
 
Why am I having problems with erection?
Query: Hello doctor, I am a 26-year-old male with a weight of 85 kg and a height of 5 feet 10 inches. Recently, I was not able to get an erection while doing sex and was also ejaculating very soon. This happened two days ago with my current partner while we were having sex for the first time and also with...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Poor erection in most individuals occurs due to psychological reasons. But sometimes hormonal issues, diabetes, hypertension also worsen the problem. Did you get yourself checked for serum testosterone, prolactin, and blood sugar levels? Do you have any other associ...  Read Full »
 
Are herbal medicines effective in curing erectile dysfunction?
Query: Hi doctor. I am 32 years old. My weight is 72 kg. I am not able to get full erection. I was on L-pride (Levosulpiride) and Nuanxit (Flupentixol) and I stopped it before a week. I do not have any problem like sugar or BP. Even if I get full erection, I ejaculate very early. What could be the problem...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. The drugs Levosulpiride and Flupentixol will cause side effects like reduced libido or erectile dysfunction. Levosulpiride results in increased prolactin concentration and thus ultimately poor erection. As you have stopped the medicines just a week back, it will take tim...  Read Full »
 
What is the reason for not ejaculating during sexual intercourse?
Query: Hello doctor,I am 70 but until recently have been very sexually active with my wife. I am in good health overall but have suffered from anxiety and depression my entire life. That usually has not interfered with my sex life. I have had a penile implant several years ago so getting an erection is not...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. You are in good health and has no serious co-morbid issue. You have main problem of delayed or no ejaculation. This could be occurring due to poor erection or reduced libido or anxiety. You are not on any anti-hypertensive so we can think of adding Sildenafil to your...  Read Full »
 
Medicine for Premature Ejaculation with diabetes and high blood pressure
Query: Hello doctor, I am a male 50 years of age. I am having diabetes and high blood pressure for the last seven years and taking medicine for the same. I have a very low libido and premature ejaculation too. Please suggest some medicine to overcome this problem.  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. I hope your blood pressure and blood sugar levels are in the normal range. In a lot of patients with diabetes and hypertension, the main reason for poor erection is poor blood pressure and sugar control. If your blood sugar levels are not in the normal range then ple...  Read Full »
 
Why am I not able to sustain my erection?
Query: Hi doctor, I am getting erection, but it gets disappear in a few seconds during intercourse. I also feel that my erection is not 100% hard. I do not get a full erection without blowjob. I have been having this problem since last two years. I have one kid and I do not have any issue with my sperm cou...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. There is no specific grading of erection. If you are having erections, then in my opinion, there is no organic problem of your erection. To remove doubt, you can go for serum prolactin and testosterone. Both these investigations will rule out any hormonal cause of the ...  Read Full »
 
What medicine should I take to cope up with my ED?
Query: Hi doctor, I am a 41 year old male. Recently, I have faced ED during intercourse. Most of the early morning my penis get erect that let me wake up from sleeping and I feel the urge of having sex. But, while having sex the erection goes off along with excitement. But, during masturbation it gets er...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. You are getting a good erection during masturbation and also in the early morning, but during sex you are not able to penetrate and has erection loses. The history itself suggests that the cause of erectile dysfunction is psychological and not any organic cause. As,...  Read Full »
 
I am a cross dresser who is attracted to men. Does that make me a trans woman?
Query: Hello doctor, I am 30 years old. I cross dress from the age of 15. I have erections and ejaculations only while sleeping upside down on the bed. Unlike other guys, it does not happen when standing. I also have a significant breast growth as they are quite visible. I suspect that I am a transwoman, t...  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I would like to inform you that there is no test to detect if one is a trans woman. It all depends on the attitude, orientation, sexual relationships, sexual response and body language. Considering the sexu...  Read Full »
 
Due to excessive masturbation, my penis is shrunk. What to do?
Query: Hi doctor, I had a very bad habit of excessive masturbation. I started it when I was 14 and now I am 27. I masturbate around two to three times per day. I was not aware of the side effects of the masturbation. Now, my penis is totally shrunk. It is looking wired. I visited a doctor. He gave Nano Leo...  Read Full »
Dr. Radhakrishnan Nair B
Sexologist

Answer: Hi, Welcome to icliniq.com. You are perfectly normal and there is no need of any medicines. Masturbation is a healthy way of satisfying your sexual desires and does not have any side effects. You can masturbate daily as semen is produced daily. You can still do twice weekly to maintain the normal f...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Poor Erection? We have medical experts to help you right away.

Ask a Doctor Online Now!